American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 140 found      Go to page: 1 2 3 4 5

[91] Victor L. Shapiro. Quasilinearity below the 1st eigenvalue. Proc. Amer. Math. Soc. 129 (2001) 1955-1962. MR 1825902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Marta García-Huidobro, Raúl Manásevich and Cecilia S. Yarur. Behavior of positive radial solutions for quasilinear elliptic equations. Proc. Amer. Math. Soc. 129 (2001) 381-388. MR 1800231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Junping Shi and Junping Wang. Morse indices and exact multiplicity of solutions to semilinear elliptic problems. Proc. Amer. Math. Soc. 127 (1999) 3685-3695. MR 1694880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] John Urbas. A note on the contact angle boundary condition for Monge-Ampère equations . Proc. Amer. Math. Soc. 128 (2000) 853-855. MR 1646210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Ma Xi-Nan. A necessary condition of solvability for the capillarity boundary of Monge-Ampere equations in two dimensions. Proc. Amer. Math. Soc. 127 (1999) 763-769. MR 1487323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Philip Korman. Solution curves for semilinear equations on a ball. Proc. Amer. Math. Soc. 125 (1997) 1997-2005. MR 1423311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Zbigniew Blocki. Smooth exhaustion functions in convex domains . Proc. Amer. Math. Soc. 125 (1997) 477-484. MR 1350934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Hassan Riahi. On the range of the sum of monotone operators in general Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 3333-3338. MR 1322938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Steven D. Taliaferro. Radial symmetry of large solutions of nonlinear elliptic equations. Proc. Amer. Math. Soc. 124 (1996) 447-455. MR 1327049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Xu Jia Wang. Some counterexamples to the regularity of Monge-Amp\`ere equations . Proc. Amer. Math. Soc. 123 (1995) 841-845. MR 1223269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Kwon Cho and Hi Jun Choe. Nonlinear degenerate elliptic partial differential equations with critical growth conditions on the gradient . Proc. Amer. Math. Soc. 123 (1995) 3789-3796. MR 1285981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Friedmar Schulz and Lihe Wang. Isolated singularities of Monge-Amp\`ere equations . Proc. Amer. Math. Soc. 123 (1995) 3705-3708. MR 1277131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Chun Chung Hsieh. Some complete Ricci-flat K\"ahler metrics in ${\bf C}{\rm P}\sp 2$ . Proc. Amer. Math. Soc. 123 (1995) 1873-1877. MR 1257110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Jun Jie Tang. Solvability of the equation $\Delta\sb gu+\tilde{S}u\sp \sigma=Su$ on manifolds . Proc. Amer. Math. Soc. 121 (1994) 83-92. MR 1174496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Jenn-Fang Hwang. Growth property for the minimal surface equation in unbounded domains . Proc. Amer. Math. Soc. 121 (1994) 1027-1037. MR 1204379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Tom Yau-Heng Wan and Thomas Kwok-Keung Au. Parabolic constant mean curvature spacelike surfaces . Proc. Amer. Math. Soc. 120 (1994) 559-564. MR 1169052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] B. Buffoni, L. Jeanjean and C. A. Stuart. Existence of a nontrivial solution to a strongly indefinite semilinear equation . Proc. Amer. Math. Soc. 119 (1993) 179-186. MR 1145940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Athanassios G. Kartsatos. On compact perturbations and compact resolvents of nonlinear $m$-accretive operators in Banach spaces . Proc. Amer. Math. Soc. 119 (1993) 1189-1199. MR 1216817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Shoshana Kamin and Laurent Véron. Flat core properties associated to the $p$-Laplace operator . Proc. Amer. Math. Soc. 118 (1993) 1079-1085. MR 1139470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Jun Jie Tang. Prescribing curvature with negative total curvature on open Riemann surfaces . Proc. Amer. Math. Soc. 116 (1992) 1023-1030. MR 1110554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Peter Lindqvist. Addendum: ``On the equation ${\rm div}(\vert \nabla u\vert \sp {p-2}\nabla u)+\lambda\vert u\vert \sp {p-2}u=0$'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 109} (1990), no.\ 1, 157--164; MR1007505 (90h:35088)] . Proc. Amer. Math. Soc. 116 (1992) 583-584. MR 1139483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Xing Bin Pan. Positive solutions of $\Delta u+K(x)u\sp p=0$ without decay conditions on $K(x)$ . Proc. Amer. Math. Soc. 115 (1992) 699-710. MR 1081700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Vinod B. Goyal. Remark on a paper of Cheng and Smoller . Proc. Amer. Math. Soc. 113 (1991) 795-797. MR 1055773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] A. C. Lazer and P. J. McKenna. On a singular nonlinear elliptic boundary-value problem . Proc. Amer. Math. Soc. 111 (1991) 721-730. MR 1037213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Friedmar Schulz. Second-derivative estimates for solutions of two-dimensional Monge-Amp\`ere equations . Proc. Amer. Math. Soc. 111 (1991) 101-110. MR 1031671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Xi Ting Liang and Ming Qi Yu. Positiveness of nonnegative supersolutions of elliptic equations . Proc. Amer. Math. Soc. 111 (1991) 731-742. MR 1087007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Peter Lindqvist. On the equation ${\rm div}\,(\vert \nabla u\vert \sp {p-2}\nabla u)+\lambda\vert u\vert \sp {p-2}u=0$ . Proc. Amer. Math. Soc. 109 (1990) 157-164. MR 1007505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Xuefeng Wang. A remark on strong maximum principle for parabolic and elliptic systems . Proc. Amer. Math. Soc. 109 (1990) 343-348. MR 1019284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Jiang Fan Li. Gaussian curvatures of Lorentzian metrics on the plane and punctured planes . Proc. Amer. Math. Soc. 108 (1990) 197-205. MR 984805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Kirk E. Lancaster. Existence and nonexistence of radial limits of minimal surfaces . Proc. Amer. Math. Soc. 106 (1989) 757-762. MR 969523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 140 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia